# SDR CHQA20000014

- Difficulty date: July 20, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 769
- Aircraft time: 24,554 hours, 32,038 cycles
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: ACM26810
- Condition: Low
- Location: Brake Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THE RT CAPTAINS BRAKE PEDAL HAD NO PRESSURE.  MAINTENANCE INSPECTED THE SYSTEM, SERVICED THE BRAKE MASTER CYLINDER, BLED THE SYSTEM.  OPS CHECKED OK.
